# SDR USAA2012061900011

- Difficulty date: June 17, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 62,000 hours, 40,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - LEVEL 2 EXFOLIATION CORROSION ON LEFT AFT CARGO TRANSITION ANGLE AT BS 727D+10 INCHES, LBL 21.  REPLACED LEFT AFT CARGO TRANSITION ANGLE AT BS 727D+10 INCHES, LBL 21 IAW B737-400 SRM 53-60-53-2R.
